# SDR DHL2005746004

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Bypassing
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 OIL FILTER BYPASS LIGHT ILLUMINATED.  ABNORMAL PROCEDURE COMPLETE.  REMOVED & REPLACED NR 3 ENG ASSY IAW B727 MTM 71.1.
